# SDR 08FDEA01060

- Difficulty date: March 19, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC110944
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD AILERON LOWER SKIN FWD EDGE IS CRACKED.  REMOVED SKIN PANEL IAW SRM 51-31-01;  VOL II.  FABRICATED IAW SRM 57-00-01 FIG 4 PARA 12 VOL I.  HEAT TREAT IAW TPS 1003 REV A. LOCATED & DRILLED HOLES IAW SRM 51-35-01 VOL II.  ALODINED & PRIMED IAW SRM 51-21-01 PGS 21 & 24 VOL II.  INSTALLED DOUBLER   REPAIR & SKIN PANEL IAW SRM 51-25-01 VOL II.  INSTALLED COVERS IAW SRM 51-31-01 VOL II.
